# SDR CKSA98072

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, BETWEEN BS 640 AND BS 740, LBL 20, FIRST LFT SEAT TRACK CORRODED AT FOUR DIFFERENT LOCATIONS.  REMOVED SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW SRM 51-30-02 AND 53-10-01.  REPLACED SEAT TRACK IAW SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-210-01 PART 2 OF 8.  NON-ROUTINE TASK CARD NUMBER 12896.
